# SDR C2XA03BT014

- Difficulty date: January 23, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Tailpipe
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR---CO2517, CREW REPORTED, "FUEL ODOR WHEN OPERATING AIRCONDITIONING PACKS WITH APU RUNNING." MAINTENANCE PERFORMED OPERATIONAL CHECK OF AIRCONDITIONING SYSTEM (WITH APU RUNNING)IAW EMB145 AMM #21-51-00. OPS.CHECKED GOOD. NO ABNORMAL ODORS NOTED. AIRCRAFT RETURNED TO SERVICE.  (SUSPECT WINDS BLOWING UP THE APU TAILPIPE.)
